MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4,0, E 4,0, L 11,0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT LC INICELL, PF 4,0, E 4,0, L 11,0; DENTAL IMPLANT
Model Number 4.23.724
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
No primary stability achieved.

Brand Name
ELEMENT LC INICELL, PF 4,0, E 4,0, L 11,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
Manufacturer (Section G)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
Manufacturer Contact
astrid weber
neckarsulmstrasse 28
grenchen, 2540
SZ   2540
MDR Report Key7468587
Report Number3003184527-2018-00383
Device Sequence Number11882858
Product Code DZE
UDI-Device Identifier07640156470185
UDI-Public7640156470185
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093615
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model Number4.23.724
Device Lot Number16404
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer04/27/2018
Initial Report FDA Received Date04/27/2018
Supplement Report FDA Received Date04/27/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale